# SDR AALA202505260833

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 18,524 hours, 5,019 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THE MID LAVATORY DOOR IS LOCKED FROM THE BOTTOM AND THE FLIGHT ATTENDANT CANNOT GET IT OPEN. MAINTENANCE ADJUSTED MID LAVATORY DOOR PER AMM 25-40-01.
